Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I injectioned meth into my leg on the right side..

I injectioned meth into my leg on the right side.. Well it didnt sting but my vain looked like it was taking the shot but swelling up in the vain it did not hit now it is red around the whole area on the out side not to big looks like my color is turning blue and just getting darker blue its moving up and down my leg finally started moving all around my leg but hasn't got much bigger its tingly and throbbing right now
Sun, 28 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Four weeks ago I went to the ER with a BP of 218/136, numbness on left side of face, arm and leg. I also had tinnitus . I had injected meth 2 hours before. I am 51 years old and have hypertension . I still have the numbness and tinnitus, along with a stiff neck . Blood pressure is now under control but I still have the symptoms. Today I noticed that the numbness is on my right side as well. If I stay off meth will these symptoms go away?

doctor1 MD

Hi I did crystal meth on friday and continued it until today... Ive slept a couple of hours here and there. I m starting to have anxiety I feel my right arm numb and cold but I don t feel like I have a racing heart.. my legs feel real cold and I feel like I can t breath I m feeling my whole right side cold but idk if it s me thinking about it to much and my eye is twitching ... Help I already suffer from anxiety already and I have high blood pressure I also feel like bugs are crawling In my hair

doctor1 MD

My friend and i started smoking meth about a month ago. We smoked about half a gram each, once a week. I have what feels like cold sores in both sides of my nose and a few spots on my legs. My friend has been smoking it for longer but has no physical side effects. I woke up this morning from a big night on meth and my skin has a yellowish tinge to it. Can the meth side effects start this early even though i only started a month ago and only smoke it once a week?

Loading Online Doctors....